# SDR FDEA201007092461

- Difficulty date: July 9, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 40,597 hours, 19,307 cycles
- Engine: Ge CF680
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: R57249121
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION DURING A RIB 5 MOD INSP ON RT SIDE MLG SUPPORT RIB AFT   PINTLE BEARING FWD LUG BORE AND FACES. THIS CORROSION WAS REMOVED BY OVERSIZING THE BORE AND SPOTFACING THE LUG FACES, NDT INSP (NO FINDINGS), AND INSTALLING OVERSIZE BUSHES IAW REPAIR INSTRUCTIONS AND OPERATOR'S DAMAGE REPORTS.  ALL WORK WAS PERFORMED AT CWF UNDER WO 00048771. DOCUMENTED ON NON-ROUTINE NR N00006 AND EA 6-5710-141580, THIS IS A MAJOR REPAIR IAW GMM 6-2-100.
